Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Automorphisms of the lattice of recursively enumerable sets


Author: Robert I. Soare
Journal: Bull. Amer. Math. Soc. 80 (1974), 53-58
MSC (1970): Primary 02F25; Secondary 02F30
MathSciNet review: 0373858
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 02F25, 02F30

Retrieve articles in all journals with MSC (1970): 02F25, 02F30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1974-13350-1
PII: S 0002-9904(1974)13350-1